# SDR CA010813024

- Difficulty date: August 9, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Mtsbsi MU2B36A
- Aircraft time: 13,022 hours
- Engine: Garrtt TPE3315
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 030A39313
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NOSE LANDING GEAR DRAG STRUT ATTACH BOLT WAS FOUND CRACKED AT SCHEDULED NDT INSPECTION OF BOLT. THIS BOLT HAD BEEN MAGNETIC PARTICAL INSPECTED EVERY 2000 HOURS.
